×

Found 952 Documents (Results 1–100)

100
MathJax

Isoperimetric inequalities in unbounded convex bodies. (English) Zbl 07492812

Memoirs of the American Mathematical Society 1354. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5118-9/pbk; 978-1-4704-7020-3/ebook). vii, 86 p. (2022).
MSC:  49Q10 52A40 49Q20
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. (English) Zbl 1483.35093

Memoirs of the American Mathematical Society 1348. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5052-6/pbk; 978-1-4704-7014-2/ebook). vi, 115 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

An overview of complex fractal dimensions: from fractal strings to fractal drums, and back. (English) Zbl 1423.28023

Niemeyer, Robert G. (ed.) et al., Horizons of fractal geometry and complex dimensions. 2016 summer school on fractal geometry and complex dimensions, in celebration of the 60th birthday of Michel Lapidus, California Polytechnic State University, San Luis Obispo, California, USA, June 21–29, 2016. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 731, 143-265 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Anisotropic isoperimetric inequalities involving boundary momentum, perimeter and volume. (English) Zbl 1426.49045

PDF BibTeX XML Cite
Full Text: DOI arXiv

On space-time quasiconcave solutions of the heat equation. (English) Zbl 1442.35002

Memoirs of the American Mathematical Society 1244. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3524-0/pbk; 978-1-4704-5243-8/ebook). v, 81 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software